# SDR 2007UALA00742

- Difficulty date: March 12, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Torque Tube
- Condition: Damaged
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER GIRT BAR LINKAGE TORQUE TUBE IS GOUGED AND CORRODED.    [SUP 05-22-07]  L-1 DOOR LOWER GIRT BAR LINKAGE TORQUE TUBE IS GOUGED AND CORRODED.   REPLACED TORQUE TUBE DURING DOOR OVERHAULS.
